# SDR WVER2017091800009

- Difficulty date: September 7, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 28,949 hours, 24,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-349
- Part time: 28,949 hours, 24,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED BETWEEN BS 280 AND 349.
